# SDR MWEA99957

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 995787111
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S AFT SEAT RAILS ARE WORN.  MX FABRICATED AND INSTALLED NEW RAILS.
